# SDR DALA2023041202866

- Difficulty date: April 11, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 84,275 hours, 39,033 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3230 ESTABLISHING DTE RESTRICTION FOR ER/A 604084-14. REPAIR APPROVAL IS LIMITED TO 30,000 FLIGHT CYCLES FROM DATE OF APPROVAL ONLY. CORRECTIVE ACTION: COMPLIED WITH, (2714806)
